Posted 6/22/2009 9:28 PM (GMT -6)
I would get with your doc asap on this because my son had similar problems and it was due to his heart syncope (he gets mild reynauds) and low blood pressure and it was due to a medication he takes for epilepsy. He was at real risk andwe didn't know it. A simple medication change solved the problem. IF it is scary to you, you should check it out asap. It may just be another facet of the disease, but better safe than sorry. Now that he is older and fatter from not doing sports as much, hisblood pressure has risen and meds that lower his blood pressure are no longer a problem, though he still has the syncope, probably vagus nerve problem part of his epilepsy. Most epilepsy medications lower the blood pressure, so if you are an athlete, you can have problems.
I hope you can get it checked out and you have insurance. In our small town the EMTs will look at you for free, if you go there, run a few tests and help you decide what to do and in some cases save a wasted trip.
Ills--Sjogrens-Lupus cond., AI polygland. dysfunction 2, hyper/hypopigment, scoliosis,kyphosis,stenosis, deg.,O.A.,spine surgeries, salivary/lymphectomies, NASH, COPD, RLS, UT/GI bleeds, hystero, brain/nerve damage,TB
Meds--INH,Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, HRT and Lidocaine patchs, Voltaren gel, Klonopin, Vicodin, Restasis, Albuterol, steroids